# SDR CALA2025030702631

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 13,781 hours, 4,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PACK AND GIRT BAR NEED TO BE ADJUSTED. REMOVED DOOR 2L SLIDE PACK AND COVER. RESTOWED EXCESSIVE GIRT MATERIAL, AND REINSTALLED SLIDE PACK AND COVER REF AMM 25-66-01-400-801. OPS CHECK GOOD ADD EMP:U415666 VERIFIED DOOR 2L SLIDE INSTALLATION REF AMM 25-66-01-400-801 AND GMM 09-25-05
